A subharmonicity property of harmonic measures

Totik, Vilmos: A subharmonicity property of harmonic measures.
Proceedings of the American Mathematical Society, 144 (5). pp. 2073-2079. ISSN 0002-9939 (2016)

[img]
Preview
Text
probconvexalternative.pdf - Submitted Version

Download (125kB) | Preview
[img] Text
totik_vilmos_subharmonicity (2).pdf - Published Version
Closed access: Repository staff only

Download (163kB)
Item Type: Article
Journal or Publication Title: Proceedings of the American Mathematical Society
Date: 2016
Volume: 144
Number: 5
Page Range: pp. 2073-2079
ISSN: 0002-9939
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3036175
DOI id: https://doi.org/10.1090/proc/12855
Date Deposited: 2016. Mar. 22. 12:55
Last Modified: 2018. Sep. 06. 16:13
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/6539

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year